# SDR FDEA201612304580

- Difficulty date: December 30, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24292
- Aircraft time: 85,333 hours, 26,830 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285T0015116
- Part serial: D000207
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DECENT, AUTOPILOT FAILED  TO CAPTURE ALTITUDE (5000'). ALT WARNING WORKED.   R&R THE STAB TRIM ASSY MODULE, PASSES MCDP TEST  65 AS WELL AS MCDP GROUND TEST 30 AND AUTOLAND TEST 40. RESET 30 DAY TIMER, OK FOR SERVICE. IAW AMM 27-09-00-2, 22-00-00-2.
